@Article{DiegoK.N.daSilva_12_2018,
   author = "Diego K.N. da Silva and Leslye E.C. Eras and Ant{\'o}nio A. Moreira and Lu{\'\i}s M. Correia and Fabr{\'\i}cio B. Barros and Gerv{\'a}sio P.S. Cavalcante",
   title = "{A} Propagation Model for Mixed Paths Using Dyadic Green’s Functions: {A} Case Study over the River for a City-River-Forest Path",
   journal = "IEEE Antennas and Wireless Propagation Letters",
   volume = 17,
   pages = "2364-2368",
   number = 12,
   year = 2018,
   month = dec,
   BibTexOrigem = "14479 www.Inesc-ID.pt 2019-08-24"
}





You may copy/past the above, or you may click here to export it

This is a recent BibTex adaptation in test which probably do not cover all the conversions needed
If you find an error or something missing, please tell us. Thanks for your comprehension!